Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Menstrual cycle after salpingectomy

Premium Questions

Dr.  Soumya MD

I had my second selpingectomy 5months ago. Tt hasnt chahe last few months my body has been changing dramatically. My last period lasted 15days (start date was the 3/3/16) first time ever as my periods are usually clock... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Aarti Abraham MD

Do u start counting the date of your messes from the day 1 you see blood ? I bleed small enough for 1 panty liner n stopped . The day after i bleed small again n stopped the the 3rd day i started ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.   Jacqueline Brown MD

Hello I had a missed abortion last month around 6th July I only bleed heavy for 1 day then for the next 9 dayz only spot when I will get my date this month? my periods r irregular I was taking dhuphaston should i again... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Robert Galamaga MD

hi , My wife is out of town and had a short period after a month of her last period and then after that she has again got her periods . what can be reason for such short duration of the period . ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Muhammad Ali Rauf MD

well before- then I washed myself after as well. I did touch him (later) and was also careful to wash after. took 2 home pregnancy tests 1 after first missed day and one after 2nd missed day.... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)

Public Forum Discussions

Dr. Arif. K. Kaware MD

I m a 46 year old woman with one child who is 9. I m having my menstrual cycle and the last 8 or so cycles have been much more painful, more heavy flow with more clots. Well, last night was my first heavy ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr. Sanjay Kini MD

I had a bilateral salpingectomy about a month ago, at the same time I also had my IUD removed. Today I started my second cycle since the procedure however, it s extremely dark in color. Seems more ... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Sanjay Kini MD

I recently had an IUD remove and had my menstrual cycle for 7 days. Five days later it has started again and heavier this time along with clotting. Is this normal after removing an IUD ? ... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Viraj Shah MD

or not but took Marvelon (4+4) as ECP with first dose at 3 hours after deed and the next one 12 hours later. I had ... on the actual period due date (21 days after deed) which was negative. Now it has been... View answer

Answered by : Dr. Viraj Shah ( Dentist)
Dr.   Dorina Gurabardhi MD

. I have noticed that my periods are very irregular after taking these pills. I normally get my periods after 28 days but lately I get them within 21days. Is this normal? ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM Taking the birth control pill may change your overall menstrual cycles depending on the type of pill. Everyone is different so you may have some changes that your friend on the same...

Dr.   S. Samanta MD

take hormonal pills/minipills, injections, etc....!

Dr. Chintan Solanki MD

There are lots of reasons.It can be pregnancy ,oc pills, stress,physical problem,anemia or it may be normal.Required history and physical examination by a doctor to check for exact cause.